# SDR MALA975582

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transmitter
- Part number: 861CAR
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3060 - AFTER TAKEOFF, THE RIGHT STALL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT AOA TRANSMITTER.  OPS CHECK GOOD.  (M)
